# SDR SWIA202052813

- Difficulty date: August 23, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5200 · Doors
- Part: Retainer
- Condition: Cracked
- Location: Rt Tru Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRU AFT LATCH RETAINER IS POSSIBLY CRACKED, FLAGGED.  C-CHECK RO 9/27/2020.  REMOVED AND REPLACED WITH NEW RT TRU DOOR LAND, REF CRJ-700 SRM 51-42-06-001-001-A01 AND MHIRJ REO COMPLIED WITH.
